Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Heaviness and burning in heart with nausea and dizziness. What am I advised?

Hi, I m a female 41 y/o and for the last two days I feel this heavyness, like heartburn symptoms like and with dizziness and nausea symptoms as well. I measure my bp yesterday and was 174/101 with a heartrate of 120 at rest. Today I still have the same symptoms and I ve been on bed feeling exhausted. I know heart disease runs in my family. Would you please give me your advice? Thank you!
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
BP IS OBVIOUSLY HIGH
IF YOU ARE CONTINUING HAVING HIGH BP AND THERE IS FAMILY H/O HEART DISEASE
YOU SHOULD GO FOR COMPLETE TESTS
LIKE BP,CHLESTROL,LIPID PROFILE,TTHYROID FUNCTION TESTS
ECG, TO R/O ANY COMPLICATION
IN MEANTIME START SALT FREE DIET AND FAT FREE DIET
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor